# SDR CHQA200800200

- Difficulty date: October 15, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 19,049 hours, 15,715 cycles
- Engine: Allsn AE3007A
- Engine time: 19,350 hours, 16,425 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter Element
- Part number: 7276045
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLIGHT 5941, CLE TO ORD.  WHILE CLIMBING THROUGH FL190, THE FLIGHT CREW RECEIVED A BLD 1 OVERTEMP MESSAGE ON EICAS.  THE QRH PROCEDURES WERE FOLLOWED AND BLEED 1 WAS DESELECTED AND CROSS BLEED WAS TURNED TO OPEN.  THE FLIGHT ENCOUNTERED ICING CONDITIONS AND RECEIVED WG A/ICE FAIL, STAB A/ICE FAIL, ICE COND-A/I INOP AND THE BLEED 2 TEMPERATURE WAS INCREASING.  THE DECISION WAS MADE TO DIVERT TO SBN WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND INSPECTED THE FAN AIR VALVE FILTER FOR THE NR 1 BLEED SYSTEM AND ALL INDICATIONS WERE NORMAL WHEN THE BLEEDS AND ANTI-ICE SYSTEMS WERE TESTED.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
